The Classification of all Simple Lie Groups with Surjective Exponential Map
Journal of Lie theory, Tome 15 (2005) no. 1, pp. 269-278
Cet article a éte moissonné depuis la source Heldermann Verlag
A Lie group is called exponential, if its exponential function is surjective. Here a complete classification of simple exponential Lie groups is given. Moreover, semisimple exponential Lie groups are characterized by special factor groups of products of simple Lie groups.
Classification :
22E15, 22E46
Mots-clés : Simple Lie groups, semisimple Lie groups, exponential map, surjectivity
Mots-clés : Simple Lie groups, semisimple Lie groups, exponential map, surjectivity
@article{JLT_2005_15_1_JLT_2005_15_1_a18,
author = {M. Wuestner },
title = {The {Classification} of all {Simple} {Lie} {Groups} with {Surjective} {Exponential} {Map}},
journal = {Journal of Lie theory},
pages = {269--278},
year = {2005},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a18/}
}
M. Wuestner . The Classification of all Simple Lie Groups with Surjective Exponential Map. Journal of Lie theory, Tome 15 (2005) no. 1, pp. 269-278. http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a18/